Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



A logarithmic view towards semistable reduction

Author: Jakob Stix
Journal: J. Algebraic Geom. 14 (2005), 119-136
Published electronically: June 24, 2004
MathSciNet review: 2092128
Full-text PDF

Abstract | References | Additional Information

Abstract: A smooth, proper family of curves creates a monodromy action of the fundamental group of the base on the ${\rm H}^1$ of a fibre. The geometric condition of T. Saito for the action of the wild inertia of a boundary point to be trivial is transformed to the condition of logarithmic smooth reduction. The proof emphasizes methods and results from logarithmic geometry. It applies to quasi-projective smooth curves with étale boundary divisor.

References [Enhancements On Off] (What's this?)

Additional Information

Jakob Stix
Affiliation: Mathematisches Institut, Universität Bonn, Beringstraße 1, 53115 Bonn, Germany

Received by editor(s): May 13, 2003
Received by editor(s) in revised form: February 10, 2004
Published electronically: June 24, 2004
Additional Notes: The author acknowledges the financial support provided through the European Community’s Human Potential Program under contract HPRN-CT-2000-00114, GTEM

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
AMS Website